# SDR CALA2017080802521

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 36,462 hours, 12,921 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 2415
- Condition: Faulty
- Location: Stab Trim
- Part time: 37,809 hours, 13,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT LIGHT ILLUMINATED.   EMERGENCY DECLARED. TROUBLESHOT THE STAB TRIM AND FOUND STAB TRIM MOTOR AT FAULT. REMOVED AND REPLACED STAB TRIM MOTOR IAW AMM 27-41-71-400-801.  STAB TRIM WORKS NORMAL.
